On the mean values of integral functions represented by Dirichlet series
Compositio Mathematica, Tome 18 (1967) no. 1-2, pp. 13-16
Cet article a éte moissonné depuis la source Numdam
@article{CM_1967__18_1-2_13_0,
author = {Srivastava, Satya Narain},
title = {On the mean values of integral functions represented by {Dirichlet} series},
journal = {Compositio Mathematica},
pages = {13--16},
year = {1967},
publisher = {P. Noordhoff N. V., Groningen},
volume = {18},
number = {1-2},
mrnumber = {220935},
zbl = {0182.09602},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1967__18_1-2_13_0/}
}
TY - JOUR AU - Srivastava, Satya Narain TI - On the mean values of integral functions represented by Dirichlet series JO - Compositio Mathematica PY - 1967 SP - 13 EP - 16 VL - 18 IS - 1-2 PB - P. Noordhoff N. V., Groningen UR - http://geodesic.mathdoc.fr/item/CM_1967__18_1-2_13_0/ LA - en ID - CM_1967__18_1-2_13_0 ER -
Srivastava, Satya Narain. On the mean values of integral functions represented by Dirichlet series. Compositio Mathematica, Tome 18 (1967) no. 1-2, pp. 13-16. http://geodesic.mathdoc.fr/item/CM_1967__18_1-2_13_0/